MathSciNet Relay Station
MathSciNet bibliographic data
MR1903396 (2003c:13012) 13D03 (55P43 55T99)
Richter, Birgit An Atiyah-Hirzebruch spectral sequence for topological André-Quillen homology. J. Pure Appl. Algebra 171 (2002), no. 1, 59–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement